# SDR SWAA2023031303654

- Difficulty date: February 15, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACK<[01] WELDED CRACK ON AFT CARGO BAY FWD SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (2) AND (4) EQUIP USED; WELDING MACHINE E10583; CAL DUE DATE 01/24.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[04] SANDED REPAIR AREA PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-60-15-2R-1 STEP 4.B.(6) & (7);[07] VERIFIED CORRECTIVE ACTION 6;[08] INSTALLATION OF ACB FWD CORNER SCUFF PLATE IS DOCUMENTED ON CUSTOMER CARD #TTG8Q0027ZQP STEPS 15 AND 17;[09] VERIFIED COMPLETE STEP 8. VERIFIED MEASUREMENTS.
